Advice Please-pg110612231634

7 Replies
K - January 19

im 19 and just went off the pill. i had a one night stand and used a condom but my period is a week late...i have a bit of low pain in my stomach but i dont know if its cause im due on or what

 

tara - January 19

if just came of the pill recently your period can be late becaus of that. Coming of the pill is known to have caused irregularity in periods so your pain can also be related to that. If the condom didn't break you should be okay.

 

K - January 19

thanks alot tara thats relaxed me a whole lot more

 

z - January 19

Also you might be stressed out and that could delay your period too

 

Yeah - January 21

When i came off the pill my period was irregular for a little while, i wouldn't really worry to much because your stressing is probably the cause of the pain in your stomache

 

Agree - January 21

I pretty much agree... wait awhile and see but if the condom didn't break then I highly doubt your pregnant or anything. If you miss 2 periods then go to the dr.

 

lill - January 21

c a doctor

 

KM - January 21

I agree with all these ladies. Period cramps is a common pregnancy symptom though, and condoms arent 100% effective, theyre like 98 or something. so if you still dont get your period in a couple wks just go to the doctor to be sure, there are also other things that can cause an absent period. Most likely though its from the pill so don't stress about it.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?